# SDR UALA2011082204433

- Difficulty date: August 20, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 52,932 hours, 14,800 cycles
- Engine: Pwa PW2037
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE BULB IN 'LOCK FAIL' LIGHT ON FWD OVERHEAD PANEL IS BURNED OUT.  RELAMPED OVERHEAD LIGHT.
